# SDR MALA050603

- Difficulty date: July 22, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 18,605 hours, 20,645 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC251123C
- Part serial: 8429
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT ELECTRICAL WIRE BURNING SMELL IN COCKPIT AND CABIN, NO SMOKE. FA REPORTS GRINDING NOISE FROM FLOOR MID CABIN. COCKPIT TEMP INCREASES. FOLLOWED QRH, SHUT OFF HP & BLO. DIVERTED TO RST.  REMOVED AND REPLACED NR 1 INVERTER PN PC251-123C, SN OFF 8429, SN ON 8828. NR 1 INVERTER OPS CHECKS GOOD
